Theoretical and Mathematical Physics

, Volume 103, Issue 1, pp 482–485

On the theory of Laplace-Darboux transformations

  • A. B. Shabat

DOI: 10.1007/BF02069791

Cite this article as:
Shabat, A.B. Theor Math Phys (1995) 103: 482. doi:10.1007/BF02069791


In the framework of the classical Laplace—Darboux theory, a formula of linear-fractional transformation of the solutions of a second-order linear equation with two independent variables is established. The one-dimensional reduction of the theory is briefly discussed.

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. B. Shabat
    • 1
  1. 1.L. D. Landau Institute of Theoretical PhysicsMoscow

Personalised recommendations